# SDR ASAA2019021522874

- Difficulty date: February 12, 2019
- Submitted: February 16, 2019
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 39,550 hours, 11,895 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Part serial: 02986
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 40,403 hours, 21,774 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO DEPARTURE DUE TO PRESSURIZATION ISSUES IMMEDIATELY AFTER TAKE OFF. NO EMERGENCY DECLARED.  VENT SKIN VALVE FAULT ECAM PROCEDURE FOLLOWE PER MEL 21-26-04 NOTE 3. UNABLE TO CONTROL CABIN WITH MAN V/S CTL SWITCH INDICATED XX ON LOWER ECAM. GROUNDED - YES. PERFORMED INSPECTION OF SKIN OUTLET VALVE 22HQ, FOUND AUXILIARY VALVE TO NOT BE FULLY OPEN PER MEL 21-26-04, FOR CORRECTIVE ACTION SEE LOGPAGE 1196285 ITEM 3, MDDR # 63770, PERFORMED AIRCRAFT PRESSURIZATION TEST PER AMM 05-53-00. OPS CHECK GOOD. REMOVED & REPLACED SKIN AIR OUTLET VALVE 22HQ, PER AMM 21-26-53, OPS CHECK GOOD, AIRCRAFT PLACED BACK IN NORMAL CONFIGURATION. PERFORMED AIRCRAFT PRESSURIZATION TEST PER AMM 05-53-00. OPS CHECK GOOD, THIS CLEARS MDDR 63770, MCC COREY NOTIFIED, MEL LIST UPDATED.
